Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

What is the cause of breathlessness, sleeplessness, heart burns, acid reflux and excessive thirst?

Having problems holding in food and liquids, vamiting continuesly before and after meal,major heartburns/acid reflux, feel like im choking as if maybe food is traped in a wrong pipe,feeling very thirsty tho I try n stay hydrated my body feels completely drained, tried tums but it doesnt really help, ialso been to the hospital and all they did was run a blood test and treated me as If I were some type of junkie which honestly helped nothing.cant sleep for nothing because cant breathe right and am almost choking on vomit can any one help please?
Asked On : Thu, 12 Dec 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
Hi,

From your symptoms and history it seems to be Gastroesophageal Reflux Disease (GERD). This may be due to various causes like Z-E Syndrome, Hiatal hernia, obesity. GERD also causes breathing problems. Some investigations like endoscopy and esophageal pH monitoring are required to confirm the diagnosis.
Avoid eating spicy foods. Medications like Pantoprazole and ondansetron help in reducing acidity and vomiting.
Surgery may be required depending upon report after investigation. Consult a local gastroenterologist for clinical examination.


Do consider a positive feedback as a credit to my work. Let me know if you have any further questions.
Answered: Fri, 13 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions